DMP in strongly minimal sets

Assaf Hasson, Ehud Hrushovski

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We construct a strongly minimal set which is not a finite cover of one with DMP. We also show that for a strongly minimal theory T. generic automorphisms exist iff T has DMP, thus proving a conjecture of Kikyo and Pillay.

Original languageEnglish
Pages (from-to)1019-1030
Number of pages12
JournalJournal of Symbolic Logic
Volume72
Issue number3
DOIs
StatePublished - 1 Sep 2007
Externally publishedYes

ASJC Scopus subject areas

  • Philosophy
  • Logic

Fingerprint

Dive into the research topics of 'DMP in strongly minimal sets'. Together they form a unique fingerprint.

Cite this